# SDR SWAA2019022229979

- Difficulty date: February 1, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDE WALL SUPPORT CORRODED BETWEEN BS 727 TO BS 847, LT SIDE WL 156.  REPAIRED SUPPORT PER SRM AND DWG.
